# SDR ASAA12711334

- Difficulty date: February 19, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 38,791 hours, 17,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR DRAIN STRUCTURE CORRODED BS 951 RBL 52.  REMOVED & REPLACED IAW DWG 147A5660 & SRM 51-40-02.
